MathSciNet Relay Station
MathSciNet bibliographic data
MR2722824 (2011g:39005) 39A10 (39A12)
Shi, Haiping Boundary value problems of second order nonlinear functional difference equations. J. Difference Equ. Appl. 16 (2010), no. 9, 1121–1130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement